# SDR HYIAN991AA

- Difficulty date: January 25, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0317
- Aircraft time: 24,271 hours, 60,000 cycles
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2140 · Heating System
- Part: Motor
- Part number: SW714709
- Condition: Failed
- Location: Heater Blower
- Component: Blower
- Component part number: G722099
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, NOXIOUS FUMES FILLED CABIN.  CREW SUSPECTED HEATER AND TURNED OFF HEATER SWITCH.  FUMES DISSIPATED.  TURNED HEATER BACK ON AND FUMES RETURNED.  RETURNED FOR UNEVENTFUL LANDING.  MAINTENANCE INSPECTED HEATER AND FOUND COMBUSTION BLOWER INOPERATIVE.  REMOVED AND REPLACED COMBUSTION BLOWER ASSEMBLY.
